×

zbMATH — the first resource for mathematics

The necessary and sufficient conditions of stability in the large. (English. Russian original) Zbl 0537.70019
J. Appl. Math. Mech. 46, 602-608 (1983); translation from Prikl. Mat. Mekh. 46, 753-761 (1982).
Stability in the large on stationary sets is considered. The authors generalize Kamenkov’s definition of stability for a rather wide class of sets [G. V. Kamenkov, Prikl. Mat. Mekh. 17, 529–540 (1953; Zbl 0055.32101)]. The derived necessary and sufficient conditions of stability are constructively verifiable on a computer and they permit a study of stability of systems of various physical properties.
Reviewer: G.V.P.Khmelevskaya

MSC:
70K20 Stability for nonlinear problems in mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kamenkov, G.V., On the stability of motion in a finite time interval, Pmm, Vol.17, No.5, (1953) · Zbl 0055.32101
[2] Abgarian, K.A., Stability of motion in finite interval, () · Zbl 0707.93011
[3] Abdullin, R.Z.; Anapol’Skii, L.Iu., On problems of effective stability, ()
[4] Grujic, L.T., On practical stability, Internat. J. control, Vol.17, No.4, (1973) · Zbl 0876.34060
[5] Davison, E.J.; Cowan, K.C., A computational method for determining the stability region of second order nonlinear autonomous system, Internat. J. control, Vol.9, No.3, (1969) · Zbl 0174.47501
[6] Chetaev, N.G., On a particular thought of Poincaré, Cb. nauchn. tr. kazansk. aviats. inst., No.3, (1935)
[7] Moiseev, N.D., On certain methods of the theory of technical stability, Tr. of im. joukovskii VVA, No.135, (1945), Part 1
[8] Karacharov, K.A.; Piliutik, A.G., Introduction to the technical theory of motion stability, (1962), FIZMATGIZ Moscow
[9] Kamenkov, G.V.; Lebedev, A.A., Remarks on the article on stability in a finite time interval, Pmm, Vol.18, No.4, (1954) · Zbl 0058.31304
[10] Rumiantsev, V.V., The method of Liapunov functions in the theory of motion stability, ()
[11] Nemytskii, V.V.; Stepanov, V.V., Qualitative theory of differential equation, (1960), Princeton Univ. Press Princeton. N.J · Zbl 0089.29502
[12] Riesz, F.; Szokefalvi-Nagy, B., Lectures on functional analysis, (1955), Ungar N.Y
[13] Kirichenko, N.F., Some problems of stability and controllability of motion, (1972), Izd. KGU Kiev · Zbl 0232.60030
[14] Kuratowski, K.; Kuratowski, K., Set theory and topology, (), (1972), See also, in English · Zbl 0305.04004
[15] Sobol’, I.M., Numerical Monte Carlo methods, (1973), NAUKA Moscow · Zbl 0289.65001
[16] Ermakov, S.M., The Monte Carlo method and related problems, (1975), NAUKA Moscow · Zbl 0343.62023
[17] Krasovskii, N.N., Stability problems of controlled systems, () · Zbl 0311.93039
[18] Rumiantsev, V.V., On optimal stabilization of controlled systems, Pmm, Vol.34, No.3, (1970)
[19] Pliss, V.A., Integral sets of periodic systems of differential equations, (1977), NAUKA Moscow · Zbl 0463.34002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.